Buckley's Pills

A little pill. A ton of relief.

Buckley's Liquid Gels

<

Box of Buckley's Complete Cough, Cold & Flu Extra Strength - Day/Night

Available in packages of 24 or 48

Buckley's Complete Cough, Cold & Flu Extra Strength - Day/Night

Any stronger and it might be too much relief.

Feel human all day. Get the rest you need at night. Use our Daytime and Nighttime Caplets for complete day and night relief of your cold and flu symptoms.

 

Day - Non-Drowsy

Fast relief from headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.

 

Night - Lets You Rest

Fast relief from headache, aches and pains, fever and chills, sore throat pain, dry cough, runny nose, sneezing, sinus and nasal congestion, and itchy and watery eyes.

Cough | Man coughing

Cough

Sore Throat Pain | Woman holding her sore throat

Sore Throat Pain

Headache | Woman experiencing a headache

Headache

Nasal Congestion | Man blowing his nose

Nasal Congestion

Fever & Chills | Woman taking her temperature

Fever & Chills

Sinus Congestion | Man blowing nose

Sinus Congestion

Mucus & Phlegm | Woman blowing her nose

Mucus & Phlegm

Body Aches & Pains | Man holding his sore neck

Body Aches & Pains

Directions:

Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day.

Children under 12: Do not use.

  • DAY and NIGHT

    Contains Acetaminophen and other ingredients. 

    KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. To be used only on the advice of a doctor. 

    Liver Warning: This product contains acetaminophen. Maximum daily dose is 8 caplets (4000 mg) per day. Severe or possibly fatal liver damage may occur if you take: more than the maximum daily dose; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of the skin/eyes; dark urine; sweating, nausea; vomiting; stomach pain; unusual tiredness; and/or loss of appetite. 

    Allergy Alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blisters; rash. If any of these symptoms occur, stop use and seek medical help right away. 

    Consult a doctor and discontinue use if: symptoms last more than 5 days; fever lasts more than 3 days; or sore throat pain lasts for more than 2 days; if cough worsens or is accompanied by a high fever (>38°C), persistent headache or rash; if you experience nervousness, dizziness or sleeplessness.

    Ask a doctor or pharmacist before use if you have high blood pressure, diabetes, glaucoma, heart or kidney or liver or thyroid disease; persistent cough such as occurs with smoking; asthma or emphysema; cough with excessive phlegm (mucus); difficulty breathing or other lung conditions (the last three may be signs of serious condition); have difficulty with urination; chronic alcoholism; or are taking blood thinning drug Warfarin or sedatives or tranquilizers; are pregnant or breastfeeding. 

    DO NOT USE with any other cough and cold product or other drugs containing acetaminophen (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), if allergic to acetaminophen or other ingredients in the product, or if you are currently taking or have within 2 weeks taken monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease). 

    Extra Cautions for Night caplets: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcoholic drinks. Do not drive or engage in activities requiring alertness. 

    In case of Overdose: Call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.   

    Store at room temperature. 

    Security Feature: Do not use if child resistant, sealed blister unit is broken.

  • Each DAY caplet contains:

    500 mg acetaminophen, 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorphan hydrobromide.

    Each NIGHT caplet contains:

    500 mg acetaminophen, 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorphan hydrobromide, 2 mg chlorpheniramine maleate.

  • Corn starch, magnesium stearate, microcrystalline cellulose, povidone, silicon dioxide, stearic acid; Day only: FD& C yellow #5; Night only: crospovidone, FD&C blue #1, hypromellose, polyvinyl alcohol, polyethylene glycol, pregelatinized starch, talc, titanium dioxide.

>